# SDR DALA2022101206581

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,349 hours, 39,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 FO WINDSHIELD OUTER PANE SHATTERED AT 380. CORRECTIVE ACTION: R/R F/O WINDSHIELD PER B757 AMM 56-11. (9704410)
